# SDR USAAD97030

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLOOR LEVEL LIGHTS INOPERATIVE AT ROWS 7-13.  REPLACED CHAFED WIRE UNDER SEAT AT FORWARD EMERGENCY EXIT ROW ON RIGHT SIDE.  (M)
